Husband is angry at me!!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Peppertree
Regular Member


Date Joined Sep 2005
Total Posts : 116
   Posted 1/19/2006 12:50 PM (GMT -7)   
This is a day that is going from bad to worse!! I told my husband about the "poop" this morning, and he just got very angry at me!!! He wants me to take the entocort ec the gastro gave me, and im trying to do without it, and just eat differently and drink ensure and water. He tells me, im going to get really sick and end up in the hospital and then we will have no way to pay for it!!
  
      I tried to explain to him you cant live indefinitely on entocort ec either, being a cortiscoid. I know he has to go through alot with me, because of times i can and cant do things, but i dont know what to do. im trying my best!!
 
   Does anyone have a spouse who does this? Its very stressing and hurtful. He ask me everyday how many times i go to the bathroom?  It may sometimes just be once, but its never formed, just a few lumps and the rest water. I know he is concerned, but i cant live on medication like this either, it does  bad stuff to you!!!

Thanks for letting me vent, i just dont have anyone else to tell or talk to about this.  eyes
 
ps. sorry if im being whiney!!

dbab
Veteran Member


Date Joined Jan 2004
Total Posts : 4151
   Posted 1/19/2006 12:58 PM (GMT -7)   
Sorry Peppertree about the fight... I know you probably don't want to hear it but I wish my hubby was more concerned about me in this area. I think its just that he has a weak stomach and doesn't want to hear about it so I spare him any details. He really does sound concerned about you and may just be as frustrated as you are or even more so. Men are "fixers" by nature... if they can't fix whats broke, they naturally feel frustrated and useless. I don't know what to tell you except have him go to your next appt with you if he's comfortable with that. He may have many questions for the doctor who will give him straight and honest answers which means he will get a better understanding.
Hugs, Des
Co-Moderator ~ IBS Forum
 
~My reality check bounced
 
 
Please help Healing Well continue to help others by donating  http://www.healingwell.com/donate
 
 


Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 1/19/2006 1:07 PM (GMT -7)   
You should give him some information on the side affects of entocort and explain that's why you are afraid to use it. You may even want to make a deal with him. If you can't get any improvement in, say, 6 months, after trying probiotics, calcium, diet, the whole 9 yards, then you'll try the entocort. If it doesn't help, then that's the end of it. If it does help, then you'll agree to stay on it for x length of time, but you will have to come off it after that point to minimize long-term risk to your health.

Even if you do go on it, hopefully they will come out with something less problematic and you can switch. And I agree with dbab that he should go to dr visits with you so he will be as well informed as you. Because this is a chronic condition, and they say it's good for like diabetics to have their spouses involved since they have to help care for them and cook for them, etc. Cancer patients almost always see the dr with their spouse. A co-worker of mine said she had to go because it took the both of them to keep all the info and medicines straight. And later he wasn't able to remember things so well. I'm sure with you being under stress, you'll forget to mention things or ask questions that your husband would be more likely to remember. And he will feel less like an outsider if he hears the exact same thing you do and learns straight from the horse's mouth that there's nothing else to be done.

bunnybabe
Regular Member


Date Joined Sep 2005
Total Posts : 263
   Posted 1/19/2006 1:27 PM (GMT -7)   
my husband gets on my case about medicine as well. he is very intelligent and needs to put things into this intellectual box in order to understand, whereas i am an emotional thinker. he couldn't understand feeling horrid and not wanting to take medicine (some of the side effects made me feel worst).
i told him i understood where he was coming from and explained to him my side. we talked quite a bit, and i asked him to go in the room with me at my next GI appointment. i stressed to him that he was going through this as well but i need support, and that support i needed was emotional, i needed hugs and understanding--not scolding. we created a spreadsheet of all my drugs so he could see what i had taken, he sees that i am active in my meds and feels like he doesn't need to check up on me.
turns out he felt helpless and didn't know what to do, so i told him and things are much better.
so my advice: talk to him and find out what he is feeling, chances are his anger at you is simply the stress of being a helpless spouse....
good luck--take care of yourself
--bunny
what would you attempt to do if you knew you could not fail?


Peppertree
Regular Member


Date Joined Sep 2005
Total Posts : 116
   Posted 1/19/2006 2:01 PM (GMT -7)   
Thanks so much for your replies. I know he is concerned, no doubt there. And he has been going with me to the gastro doc. He for some reason doesnt understand that a Pill doesnt cure this. As long as i was on the entocort which was 8 weeks, things went well, no diarreha at all. But, when i got off them, it was less than two weeks the diarreha started again. So he figures, just take the meds again. I didnt have any side effects the first go round. But, i know its not a permanat med i can take from  now on. And thats what i told him. WE have had sooooooo much stress the last  year, so i know he is having a hard time to.
 
    THANK YOU ALL SO MUCH!!!! for you responeses :-)

Manny
New Member


Date Joined Nov 2005
Total Posts : 3
   Posted 6/6/2006 8:37 PM (GMT -7)   
I suffer from IBS-C and my husband from Crohns so we both check up on each other making sure we take our meds and so forth some day's it is commical in our house heck we even share the same gastro doctor, there are times that I do not want to take the meds because they don't seem to help but he tells me I must so that I can get better or at least have a BM which sometimes I wait 10-14 day's before I have one,he is just the oppisite of me he has cronic diarrhea if we could just meet in the middle I think we would both be fine anyway just talk with your husband and tell him how you are feeling and just listen to each other IM sure all will work out for you by the way has anyone taken the new drug AMITIZA yet? If so how are you doing on it,my Doctor wants me to try that one next because the Zelnorm and Mirilax are no longer orking for me. You can e-mail me if you want and thank you all in advance.
Manny

Canyonbabe711
Veteran Member


Date Joined Mar 2006
Total Posts : 1451
   Posted 6/6/2006 9:12 PM (GMT -7)   
Hae you been taking Ensure a long time? It is dairy based I think so maybe you should eliminate it for a few days and see how it goes. Eliminating all dairy has really helped a number of people. I can understand you not wanting to take the Entocort for long. Perhaps a low maintenance dose could be tried. I have emphysema and know a number of people that take a very low dose steroid for maintenance. certainly not the best thing but quality of life is important also. The side effect of all steroids don't show up for years sometimes so I certainly don't recommend them. Apparently there is some inflammation
involved that the steroid helps. I hope you find an answer soon. I assume you have tried the added calcium. Someone mentioned recently and I know it was the case with my husband that a drink before they ate got rid of the diarrhea. Maybe for dinner a glass of wine. Just thoughts.

ryleigh
Regular Member


Date Joined Dec 2005
Total Posts : 251
   Posted 6/8/2006 7:41 AM (GMT -7)   
My gastro told me the Ensure was not dairy based...  I am not sure I never took it.   Just thought I would let you know.. 

Ryleigh


Canyonbabe711
Veteran Member


Date Joined Mar 2006
Total Posts : 1451
   Posted 6/8/2006 10:04 PM (GMT -7)   
Well, I don't know how much is in there because it says at the end of the ingredients "contains milk and soy ingredients" so I don't know how much is in there. There is a lot of different oils in there, safflower, soy, etc. I guess this would not be considered dairy based but I know it gave a couple friends that took it diahrea. Maybe that was from the oil. I thought there was one that was totally lactose free but I didn't see it on their website. I think it was fruit based.

Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 6/9/2006 11:30 AM (GMT -7)   
"Milk ingredients" can mean that it contains "casein" which is a milk protein that gets added to a lot of foods. It's not milk and it's not lactose, but it can trigger the allergies of people who are allergic to milk (but not trigger the lactose intolerant).
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 12:54 PM (GMT -7)
There are a total of 2,733,631 posts in 301,137 threads.
View Active Threads


Who's Online
This forum has 151272 registered members. Please welcome our newest member, Toto'surprise.
387 Guest(s), 12 Registered Member(s) are currently online.  Details
notsosicklygirl, sheepguy, JaSanne, LGP, Michael_T, ArtAngel, maria2016, jrpsf, quincy, angeusamike57, Randy Eichner, JesperTrottier


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer